# SDR PLG21296J1

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Spalled
- Location: Nr 2 Engine
- Part time: 5,963 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING APPROACH, CREW OBSERVED A NR 2 ENGINE CHIP LIGHT ILLUMINATION.  FOLLOWING REPLACEMENT, THE POWERPLANT WAS DIRECTED TO A REPAIR FACILITY.  UPON TEARDOWN THE SOURCE OF CHIPS WAS CONFIRMED TO BE SPALLED NR 4 AND AXIS B-B.  (M)
